# SDR SWAA2015101344839

- Difficulty date: October 12, 2015
- Submitted: October 14, 2015
- Operation: Air carrier
- Aircraft: N947AT
- Make and model: Boeing 717-200
- Aircraft serial: 55010
- Aircraft time: 42,642 hours, 28,936 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 0200200
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERHEAD CEILING PANEL EMER LIGHT INOPERATIVE, BETWEEN ROW 22 - 23.  RECONNECTED CONNECTOR IAW AMM.
